Existence results for embedded minimal surfaces of controlled topological type, III
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 1, pp. 165-167
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1987_4_14_1_165_0,
author = {Jost, J\"urgen},
title = {Existence results for embedded minimal surfaces of controlled topological type, {III}},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {165--167},
year = {1987},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 14},
number = {1},
mrnumber = {937541},
zbl = {0681.49039},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1987_4_14_1_165_0/}
}
TY - JOUR AU - Jost, Jürgen TI - Existence results for embedded minimal surfaces of controlled topological type, III JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1987 SP - 165 EP - 167 VL - 14 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1987_4_14_1_165_0/ LA - en ID - ASNSP_1987_4_14_1_165_0 ER -
%0 Journal Article %A Jost, Jürgen %T Existence results for embedded minimal surfaces of controlled topological type, III %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1987 %P 165-167 %V 14 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1987_4_14_1_165_0/ %G en %F ASNSP_1987_4_14_1_165_0
Jost, Jürgen. Existence results for embedded minimal surfaces of controlled topological type, III. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 1, pp. 165-167. http://geodesic.mathdoc.fr/item/ASNSP_1987_4_14_1_165_0/
